Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why do i have spotting after masturbation ?

hi, my age is 23, height 5 feet 2 inch , and weight 47 kg.last month my periods started on 16th. and this month my period was 7 days late, i got it on 22 it was very light similar to spotting for 2 days, then 24th i had heave bleeding and it stopped again. from that day till today i am spotting. what is it?? i smoke too, and recently i noticed that i start spotting after masturbation, not before that. please help and advice what it is
Asked On : Sat, 30 Jul 2011
Answers:  4 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Thanks for your query.     
Get trans vaginal ultrasound done to find the cause ,there can be many reasons for it. also get UPT done to know the exact cause.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Sat, 30 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Are you on any medication. Have you lost any weight. You need to consult your Gynaecologist to rule out hormonal problems or uterus problems like fibroid. Get a PAP smear as well.
Answered: Sat, 30 Jul 2011
I find this answer helpful
  Anonymous's Response
I am not married and i am scared if it is something else, what it can be as all the time when my period was delayed i had very bad cramps,are there any chances that i am pregnant, or i had a miscarriage??
Answered: Sat, 30 Jul 2011
General & Family Physician Dr. Sumanth.P's  Response

Thanks for posting your query.

There are many causes for irregular periods.

It needs detailed evaluation through investigations like Ultrasonography of pelvis.

Further investigations like Hysteroscopy would be necessary based on initial report.

I suggest you to consult a Gynecologist, since it is not normal to have irregular periods.

Infections, fibroids and many other conditions would present in this way.

Hope I have answered your query.

Wishing you good health.

Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor